# SDR DHL2007783521

- Difficulty date: June 7, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT MOVABLE AIRSTAIRS BS 1250 CREASED AND DENTED.  REMOVED DAMAGED SECTION OF AFT AIRSTAIRS EXTERNAL SKIN FROM BS 1223 TO BS 1329 IAW B727 SRM 52-10-2, FIG 4.  FABRICATED NEW SKIN SECTION, FROM 2024T3 .040, 106 BY 52.5 IAW B727 SRM 52-10-1 FIG 3 AND 52-10-2, FIG 4.  TREATED, PRIMED AND INSTALLED PARTS IAW B727 SRM 51-10-2 AND 52-10-2, FIG 4.
